# SDR AALA201808309021

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 5,335 hours, 2,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED CIDS1 EPSU SYSTEM TEST IAW A PS CHECK BATTERY 15WL FAILED. REPLACED 15WL EMERGENCY BATTERY IAW AMM 33-51-38.
